Alert archive / Oregon / Gale Warnings in 2011

Gale Warning 16, NWS Medford, OR

April 29, 2011

NWS Medford, OR issued this gale warning at Apr 29, 2011, 3:09 PM PDT. It took effect at Apr 30, 2011, 5:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2011, 3:09 PM PDT (22:09 UTC)
In effect from
Apr 30, 2011, 5:00 PM PDT
Expired
Apr 30, 2011, 10:46 PM PDT
In force
6 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WHUS76 KMFR 292209
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
309 PM PDT FRI APR 29 2011

PZZ376-301115-
/O.CAN.KMFR.SW.Y.0053.000000T0000Z-110430T0600Z/
/O.NEW.KMFR.SW.Y.0054.110429T2300Z-110501T0000Z/
/O.EXT.KMFR.SI.Y.0215.110429T2300Z-110501T0000Z/
/O.NEW.KMFR.GL.W.0016.110501T0000Z-110501T0600Z/
/O.NEW.KMFR.SE.W.0024.110501T0000Z-110501T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
309 PM PDT FRI APR 29 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 PM
PDT SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 PM PDT
SATURDAY...
...GALE WARNING IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM TO 11 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 5 PM TO 11 PM PDT
SATURDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING
IS IN EFFECT FROM 5 PM TO 11 PM PDT SATURDAY. IN ADDITION...A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED. THIS
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 5 PM
PDT SATURDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT
UNTIL 5 PM PDT SATURDAY. 

* SEAS: PRIMARILY WESTERLY SWELL SEAS OF 7 TO 9 FEET AT 10 SECONDS
  WILL DECREASE TONIGHT TO 7 TO 8 FEET. SEAS WILL BECOME WIND WAVE
  DOMINATED SATURDAY MORNING...INCREASING TO 8 TO 11 FEET BY
  SATURDAY AFTERNOON...THEN DECREASING AGAIN TO SMALL CRAFT ADVISORY
  LATE SATURDAY EVENING.

* WINDS: NORTHERLY WINDS WILL DECREASE BELOW SMALL CRAFT ADVISORY
  LATE THIS EVENING...INCREASING TO 20 TO 30 KT SATURDAY MORNING.
  WINDS WILL INCREASE TO 35 KT LATE SATURDAY AFTERNOON...DROPPING
  TO SMALL CRAFT ADVISORY WINDS LATE SATURDAY EVENING.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE
  SOUTH OF GOLD BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ356-301115-
/O.CAN.KMFR.SW.Y.0053.000000T0000Z-110430T0600Z/
/O.CAN.KMFR.SI.Y.0215.110429T2300Z-110430T0400Z/
/O.NEW.KMFR.SI.Y.0216.110501T0000Z-110501T0600Z/
/O.NEW.KMFR.SW.Y.0054.110501T0000Z-110501T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
309 PM PDT FRI APR 29 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM TO 11 PM
PDT SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM TO
11 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM TO 11 PM PDT
SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
FROM 5 PM TO 11 PM PDT SATURDAY. 

* SEAS: WIND WAVE DOMINATED SEAS WILL INCREASE TO 8 TO 10 FEET
  LATE SATURDAY AFTERNOON...DECREASING BELOW SMALL CRAFT ADVISORY
  LATE SATURDAY EVENING.

* WINDS: NORTHERLY WINDS WILL INCREASE LATE SATURDAY AFTERNOON TO
  20 TO 30 KT. THE GUSTY WINDS WILL CONTINUE UNTIL LATE IN THE
  EVENING BEFORE DECREASING TO 15 TO 20 KT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE
  SOUTH OF GOLD BEACH AND BEYOND 5 NM OF SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-301115-
/O.CAN.KMFR.SW.Y.0053.000000T0000Z-110430T0600Z/
/O.NEW.KMFR.SI.Y.0216.110501T0000Z-110501T0600Z/
/O.NEW.KMFR.SW.Y.0054.110501T0000Z-110501T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
309 PM PDT FRI APR 29 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM TO 11 PM
PDT SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM TO
11 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM TO 11 PM PDT
SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
FROM 5 PM TO 11 PM PDT SATURDAY.  

* SEAS: WIND WAVE DOMINATED SEAS WILL INCREASE TO 7 TO 8 FEET
  LATE SATURDAY AFTERNOON...DECREASING BELOW SMALL CRAFT ADVISORY
  LATE SATURDAY EVENING.

* WINDS: NORTHERLY WINDS WILL INCREASE LATE SATURDAY AFTERNOON TO
  20 TO 25 KT. THE GUSTY WINDS WILL CONTINUE UNTIL LATE IN THE
  EVENING BEFORE DECREASING TO 15 TO 20 KT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-301115-
/O.CAN.KMFR.SW.Y.0053.000000T0000Z-110430T0000Z/
/O.NEW.KMFR.SI.Y.0216.110501T0000Z-110501T0600Z/
/O.NEW.KMFR.SW.Y.0054.110501T0000Z-110501T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
309 PM PDT FRI APR 29 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM TO 11 PM
PDT SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM TO
11 PM PDT SATURDAY...
 
THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM TO 11 PM PDT
SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
FROM 5 PM TO 11 PM PDT SATURDAY. 

* SEAS: WIND WAVE DOMINATED SEAS WILL INCREASE TO 6 TO 7 FEET
  LATE SATURDAY AFTERNOON...DECREASING BELOW SMALL CRAFT ADVISORY
  LATE SATURDAY EVENING.

* WINDS: NORTHERLY WINDS WILL INCREASE LATE SATURDAY AFTERNOON TO
  15 TO 25 KT. THE GUSTY WINDS WILL CONTINUE UNTIL LATE IN THE
  EVENING BEFORE DECREASING TO 10 TO 20 KT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE BEYOND
  5 NM OF SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$
SVEN

HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
078 
WHUS76 KMFR 300954
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
254 AM PDT SAT APR 30 2011

PZZ376-302200-
/O.CON.KMFR.SI.Y.0215.000000T0000Z-110501T0000Z/
/O.CON.KMFR.SW.Y.0054.000000T0000Z-110501T0000Z/
/O.CON.KMFR.GL.W.0016.110501T0000Z-110501T0600Z/
/O.CON.KMFR.SE.W.0024.110501T0000Z-110501T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
254 AM PDT SAT APR 30 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM
PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING. A GALE WARNING REMAINS IN
EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A
SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT
THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* SEAS: SEAS WILL BECOME WIND WAVE DOMINATED LATE
  TODAY...INCREASING TO 8 TO 11 FEET BY THIS EVENING. SEAS WILL
  THEN DECREASE TO SMALL CRAFT ADVISORY LATE SATURDAY EVENING.

* WINDS: WINDS WILL CONTINUE TO BLOW 20 TO 25 KT THIS MORNING.
  WINDS WILL INCREASE TO GALE WARNING LATE THIS AFTERNOON...DROPPING TO
  SMALL CRAFT ADVISORY WINDS LATE OVERNIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE 
  SOUTH OF GOLD BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ350-356-370-302200-
/O.CON.KMFR.SI.Y.0216.110501T0000Z-110501T0600Z/
/O.CON.KMFR.SW.Y.0054.110501T0000Z-110501T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
254 AM PDT SAT APR 30 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* SEAS: WIND WAVE DOMINATED SEAS WILL SLIGHTLY INCREASE TO 8 TO
  10 FEET LATE THIS AFTERNOON...DECREASING BELOW SMALL CRAFT
  ADVISORY OVERNIGHT.

* WINDS: NORTHERLY WINDS WILL INCREASE LATE THIS AFTERNOON TO 20 TO
  30 KT. THE GUSTY WINDS WILL CONTINUE UNTIL LATE IN THE EVENING
  BEFORE DECREASING TO 15 TO 20 KT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE
  SOUTH OF CAPE BLANCO AND BEYOND 5 NM OF SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
763 
WHUS76 KMFR 301617
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
917 AM PDT SAT APR 30 2011

PZZ376-010530-
/O.CON.KMFR.SI.Y.0215.000000T0000Z-110501T0000Z/
/O.CON.KMFR.SW.Y.0054.000000T0000Z-110501T0000Z/
/O.CON.KMFR.GL.W.0016.110501T0000Z-110501T0600Z/
/O.CON.KMFR.SE.W.0024.110501T0000Z-110501T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
917 AM PDT SAT APR 30 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM
PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING. A GALE WARNING REMAINS IN
EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. A
SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT
THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* SEAS: SEAS WILL BECOME WIND WAVE DOMINATED LATE TODAY... 
  INCREASING TO 8 TO 11 FEET BY THIS EVENING. SEAS WILL THEN 
  DECREASE TO SMALL CRAFT ADVISORY LATE SATURDAY EVENING. 

* WINDS: NORTH WINDS WILL INCREASE TO GALE FORCE LATE THIS
  AFTERNOON WITH GUSTS TO 40 KT. WINDS WILL EASE TO SMALL CRAFT
  ADVISORY LEVEL OVERNIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE 
  SOUTH OF GOLD BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ356-010530-
/O.EXT.KMFR.SI.Y.0216.110430T2100Z-110501T0600Z/
/O.EXT.KMFR.SW.Y.0054.110430T2100Z-110501T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
917 AM PDT SAT APR 30 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 2 PM
THIS AFTERNOON TO 11 PM PDT THIS EVENING. THE SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING. 

* SEAS: WIND WAVE DOMINATED SEAS WILL SLIGHTLY INCREASE TO 8 TO 10
  FEET EARLY THIS AFTERNOON...DECREASING BELOW SMALL CRAFT
  ADVISORY LEVELS OVERNIGHT.

* WINDS: NORTH WINDS INCREASE EARLY THIS AFTERNOON TO 20 TO 30
  KT. GUSTS TO 40 KT WILL OCCUR BEYOND 5 NM. THE GUSTY WINDS WILL
  CONTINUE UNTIL LATE EVENING THEN DECREASE TO 15 TO 20 KT LATE.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE 
  SOUTH OF CAPE BLANCO AND BEYOND 5 NM OF SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-370-010530-
/O.CON.KMFR.SI.Y.0216.110501T0000Z-110501T0600Z/
/O.CON.KMFR.SW.Y.0054.110501T0000Z-110501T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
917 AM PDT SAT APR 30 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* SEAS: WIND WAVE DOMINATED SEAS WILL SLIGHTLY INCREASE TO 8 TO 
  10 FEET LATE THIS AFTERNOON...DECREASING BELOW SMALL CRAFT 
  ADVISORY LEVELS OVERNIGHT. 

* WINDS: NORTHERLY WINDS WILL INCREASE LATE THIS AFTERNOON TO 20
  TO 30 KT. THE GUSTY WINDS WILL CONTINUE UNTIL LATE EVENING
  BEFORE EASING TO 15 TO 20 KT OVERNIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE 
  SOUTH OF CAPE BLANCO AND BEYOND 5 NM OF SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

STAVISH

HTTP://WWW.WEATHER.GOV/MEDFORD
082 
WHUS76 KMFR 010217
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
717 PM PDT SAT APR 30 2011

PZZ376-010600-
/O.CON.KMFR.GL.W.0016.000000T0000Z-110501T0600Z/
/O.CON.KMFR.SE.W.0024.000000T0000Z-110501T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
717 PM PDT SAT APR 30 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* SEAS: SEAS WILL BECOME WIND WAVE DOMINATED AND BE BETWEEN 8 TO
  11 FEET. SEAS WILL THEN DECREASE TO SMALL CRAFT ADVISORY LATE THIS EVENING.

* WINDS: NORTH GALES WITH GUSTS TO 40 KT CONTINUE THROUGH THIS EVENING.
  WINDS WILL EASE TO SMALL CRAFT ADVISORY LEVEL OVERNIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE 
  SOUTH OF GOLD BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ350-356-370-010600-
/O.CON.KMFR.SI.Y.0216.000000T0000Z-110501T0600Z/
/O.CON.KMFR.SW.Y.0054.000000T0000Z-110501T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
717 PM PDT SAT APR 30 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* SEAS: WIND WAVE DOMINATED SEAS WILL BE BETWEEN TO 8 TO 10 FEET
  INTO THIS EVENING...DECREASING BELOW SMALL CRAFT ADVISORY LEVELS
  OVERNIGHT.

* WINDS: NORTH TO 20 TO 30 KT. GUSTS TO 40 KT WILL OCCUR BEYOND 5
  NM. THE GUSTY WINDS WILL CONTINUE UNTIL LATE EVENING THEN
  DECREASE TO 15 TO 20 KT LATE.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE 
  SOUTH OF CAPE BLANCO AND BEYOND 5 NM OF SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
234 
WHUS76 KMFR 010546
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1046 PM PDT SAT APR 30 2011

PZZ376-011200-
/O.CAN.KMFR.GL.W.0016.000000T0000Z-110501T0600Z/
/O.CAN.KMFR.SE.W.0024.000000T0000Z-110501T0600Z/
/O.NEW.KMFR.SI.Y.0217.110501T0600Z-110501T1200Z/
/O.NEW.KMFR.SW.Y.0055.110501T0600Z-110501T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1046 PM PDT SAT APR 30 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
PDT SUNDAY...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT SUNDAY. A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL
5 AM PDT SUNDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED.
THE GALE WARNING HAS BEEN CANCELLED. 

* SEAS: SEAS OF AROUND 8 TO 9 FEET WITH DOMINANT PERIOD NEAR 9
  SECONDS WILL CONTINUE OVERNIGHT AND GRADUALLY DIMINISH TOWARD
  MORNING.  

* WINDS: NORTH WINDS OF 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO
  30 KNOTS WILL CONTINUE OVERNIGHT AND DIMINISH AROUND SUNRISE.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE 
  SOUTH OF GOLD BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-011200-
/O.CAN.KMFR.SI.Y.0216.000000T0000Z-110501T0600Z/
/O.CAN.KMFR.SW.Y.0054.000000T0000Z-110501T0600Z/
/O.NEW.KMFR.SI.Y.0217.110501T0600Z-110501T1200Z/
/O.NEW.KMFR.SW.Y.0055.110501T0600Z-110501T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
1046 PM PDT SAT APR 30 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT SUNDAY. A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL
5 AM PDT SUNDAY. 

* SEAS: SEAS OF AROUND 8 TO 9 FEET WITH DOMINANT PERIOD NEAR 9
  SECONDS WILL CONTINUE OVERNIGHT AND GRADUALLY DIMINISH TOWARD
  MORNING.  

* WINDS: NORTH WINDS OF 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO
  30 KNOTS WILL CONTINUE OVERNIGHT AND DIMINISH AROUND SUNRISE.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE
  SOUTH OF GOLD BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-370-010700-
/O.CAN.KMFR.SI.Y.0216.000000T0000Z-110501T0600Z/
/O.CAN.KMFR.SW.Y.0054.000000T0000Z-110501T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
1046 PM PDT SAT APR 30 2011

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS. THE SMALL CRAFT ADVISORY FOR
WINDS HAS BEEN CANCELLED. 

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA AND ARE
EXPECTED TO REMAIN SO THROUGH TOMORROW.

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Apr 29, 2:00 PM PDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 29, 2:00 PM PDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PDT FRI APR 29 2011

.SHORT TERM...A COOL AND MOIST NORTHWEST FLOW PREVAILS OVER THE
REGION THIS AFTERNOON. A FAST MOVING SHORT WAVE IS CURRENTLY MOVING
SOUTHEAST ACROSS SOUTHWEST OREGON AND WILL EXIT THE REGION THIS
EVENING. SHOWERS WILL END OVERNIGHT AS A DRIER NORTHERLY FLOW WILL
BEGIN TO DEVELOP OVER THE REGION LATER TONIGHT AND SATURDAY.

AN UPPER RIDGE JUST OFF THE COAST WILL BEGIN TO BUILD INTO THE
REGION SATURDAY THEN MOVE OVER THE AREA ON SUNDAY. AFTERNOON HIGH
TEMPS WILL RISE TO NEAR NORMAL SATURDAY THEN A LITTLE ABOVE NORMAL
SUNDAY.

HIGH PRESSURE WILL WEAKEN MONDAY AS A FRONT APPROACHES THE COAST.
THE FRONT WILL MOVE ONSHORE MONDAY MORNING THEN WEAKENS CROSSING THE
CASCADES MONDAY AFTERNOON. MOISTURE IS LIMITED WITH THIS SYSTEM SO
THE CHANCE OF MEASURABLE PRECIPITATION WILL REMAIN ON THE LOW SIDE.

.LONG TERM...TUESDAY TO FRIDAY. THE EXTENDED PERIOD WILL BE
GENERALLY WARM AND DRY. THE HIGHEST CONFIDENCE IN WARM TEMPERATURES
EXISTS FOR TUESDAY THROUGH THURSDAY...WITH VERY LITTLE VARIANCE IN
NAEFS ENSEMBLE GUIDANCE. THE WARMEST DAY WILL LIKELY BE THURSDAY
WITH 80 DEGREE TEMPERATURES FORECAST FOR THE ROGUE VALLEY...70S IN
THE UMPQUA BASIN...OVER THE EAST SIDE...AND IN NORTHERN CALIFORNIA.
60S ARE LIKELY ALONG THE COAST. OPERATIONAL MODELS ALL AGREE ON
850MB TEMPERATURES PEAKING AT 13C TO 16C ON THURSDAY. GUIDANCE
BEGINS TO DIVERGE SOME ON FRIDAY...WITH THE 12Z ECMWF INDICATING A
DEEP TROUGH APPROACHING THE COAST WITH THE GFS SUGGESTING ZONAL FLOW
AND NO PRECIPITATION...AND THE CANADIAN FEATURING A BROAD UPPER
RIDGE OVER THE PAC NW. THEREFORE...THE FORECAST FOR FRIDAY GENERALLY
REFLECTS POPS JUST BELOW CLIMO AND TEMPERATURES JUST ABOVE CLIMO.

&&

.AVIATION...LOCAL MVFR CIGS WITH SCATTERED RAIN/SNOW SHOWERS THROUGH
THIS EVENING. GENERALLY VFR CIGS/VSBYS OVERNIGHT. LOCAL MVFR CIGS
SOUTHWEST OREGON VALLEYS EARLY SATURDAY MORNING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 3 AM TO 9 AM PDT SATURDAY FOR ORZ024-026.

CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 9 PM PDT THIS EVENING FOR
     PZZ356-376.
     SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM TO 11 PM PDT SATURDAY
     FOR PZZ350-356-370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
     EVENING FOR PZZ356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 PM TO 11 PM PDT
     SATURDAY FOR PZZ350-356-370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
     AFTERNOON FOR PZZ350.
     GALE WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR
     PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS FROM 8 AM TO 5 PM PDT SATURDAY
     FOR PZZ376.
     HAZARDOUS SEAS WARNING FROM 5 PM TO 11 PM PDT SATURDAY FOR
     PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 8 AM TO 5 PM PDT
     SATURDAY FOR PZZ376.

RH/SK/SN
Hazardous weather outlook, Apr 29, 2:46 PM PDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
246 PM PDT FRI APR 29 2011

ORZ024-026-301600-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
246 PM PDT FRI APR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A FROST ADVISORY HAS BEEN ISSUED EFFECTIVE FROM 3 AM PDT SATURDAY
UNTIL 9 AM PDT SATURDAY MORNING. PLEASE SEE LATEST ADVISORY
MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FROST ADVISORY CONTINUES UNTIL 9 AM PDT SATURDAY.
OTHERWISE...NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:59 AM PDTSmall Craft Advisory for WindsMFR38 hr
Apr 29, 3:14 AM PDTFrost AdvisoryMFRCurry, Jackson, Josephine28 hr
Apr 29, 3:09 PM PDTHazardous Seas WarningMFR32 hr
Apr 29, 3:09 PM PDTSmall Craft Advisory for WindsMFR32 hr
Apr 29, 3:09 PM PDTSmall Craft Advisory for Hazardous SeasMFR32 hr

Nearby

Gale Warnings in Oregon, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.